# SDR AALA202203015531

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 79,948 hours, 10,228 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE PITOT SYSTEM FAULTS DURING CLIMB. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO MIA, LANDING SAFELY. MAINTENANCE MESSAGE 31-50213 PRESENT. ACCOMPLISHED FIM TASK 32-09-00-810-835. NO FAULTS FOUND. PRECAUTIONARY CHANGED GROUND MODE RELAY K32218 PER SWPM 20-81-11 AND WDM 24-33-41.
